# SDR CALA2015071700583

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 24,664 hours, 8,289 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN AT STATION 101.90 HAS A CRACK, 11 INCHES FROM TE APPROX 1 INCH IN LENGTH.  REMOVED DAMAGED AREA & INSTALLED REPAIR DOUBLER IAW SRM 55-10-01 REPAIR 11.
